# SDR DIXA202206280001

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N214TG
- Make and model: Lear 45LEAR
- Aircraft serial: 45328
- Aircraft time: 4,776 hours, 3,975 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRCRAFT LOST PRESSURIZATION AT FL450, AIRCRAFT DID EMEREGENCY DESCENT INTO KAQB, AIRCRAFT LANDING WITHOUT INCIDENT,
